# SDR HNAA2014032800110

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 55,292 hours, 61,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ALL EMERGENCY LIGHTS CAME ON AND FLICKERED.  R & R LIGHT CONTROL BOX. GROUND RAN ACFT.  OPS CHECKED GOOD.  OK FOR SERVICE IAW -8 MM 33-51-00.
